# SDR UIEA9975

- Difficulty date: September 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N523MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21782
- Engine: Ge CF650E2
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Ignitor
- Part number: CH31785
- Condition: Eroded
- Location: Nr 1 Engine
- Stage of operation: DE
- Nature of condition: X
- Precautionary procedure: K

## Discrepancy

FLT 2087 - ANC-KIX - DURING DESCENT THROUGH 4000 FT, NR 1 ENGINE FLAMED OUT.  FLIGHT CRWE DID NOT ATTEMPT TO RE-START ENGINE.  AIRCRAFT LANDING AT KIX UNEVENTFUL.  MAINTENANCE PERFORMED TROUBLESHOOTING AS PER MM 71-00-42.  NO FAULTS FOUND.  BOTH IGNITERS WERE REPLACED.  REMOVED IGNITERS SHOWED SIGNS OF HEAVY EROSION.  MPA PERFORMED ON NR 1 AND NR 4 ENGINES.  ACCELERATION/DECELERATION NORMAL.  (M)
